I have been on it for 3 months now and it works awesome! I started seeing results probably after like 2 months and it's been getting better everyday since. My derm said you should stay on it at least 6 months though to see the complete results. Just be patient, i'm sure it will work for you, it worked for me when I thought nothing could.
i was on diane 35 for about 10 months, it worked really really well for me. i think i had like one pimple in that whole time. however, because it worked so well on my acne i also suffered the unwanted side effects. i think the dose of hormones was too high for me. i gained weight and also my periods didnt get lighter like they are supposed to, if anything they got heavier (not that this concerned me all that much - just that it indicated the hormones on the pill were higher that what my body naturally produced)
Aaaaaaanyway, i ended up stopping diane 35 because the weight gain was stressing me out (im am only little so it was pretty obvious!) plus i was eating waaaay less so i know it was the pill causing it.
of course my acne came back so my doc put me on tetrecycline(however u spell it!) I have been on it for about 9 months now, and so far (touch wood touch wood) it has been working pretty well. i still get the ocasional pimple but i also wear makeup everyday now which i never used to, and that probably doesnt help. oh, and i havnt had any side effects.
has anyone ever taken this antibiotic before? id like to hear your experiences with it.
anyways good luck on the diane, from what ive heard not many ppl gain weight, i think i was just unlucky! oh and i forgot to mention that i never even had and initial breakout on it, it was a godsend for my skin! i hope it works for u!!
It is so nice to hear that. I love these message boards!!!
I hope I don't get the weight gain. I didn't even know that was a side effect. I am little too. But I have gained since I quit smoking. Oh well. I could do an extra couple pounds if it gives me clear skin.lol
i've been on Diane last year and got really good results on my three months, on my fourth month even better but occasional zits would flare up but it's better than without the pill. Satisfied with the results i stopped for a month. Unfortunately, the following month cystic acnes came out....bigger, one big acnes with 3 or 5 acnes in it..... acnes would just not stop popping out. I have new flares every week....now i'm starting diane35 again .....i'm on my third week but still acnes just come out.......pls..anyone.HELP....
i hope there would be medics keying on this healthboard to give me and others with similar acne problems some advices on acne theraphy..if given a chance i'll take a course in dermatology and discover the best cure to acnes.there's nothing better in life but having clear skin......i've had experienced the side effects of diane 35 at times i have swelling of my legs that i couldn't walk, headache, depression and weight gain but the call to have a good skin is stronger than getting really sick......that's how desperate i am...please..please help.....advices.... anyone....
i would be careful if i were you diane can cause blot clots in some people. it is very rare but swelling of the legs doesnt sound to good at all. i dont mean to scare you, just look after yourself! if it happens again you should probably see your doctor.
I stopped taking diane for about two months in the middle of the time i was on it and my acne came back. it stopped again after i started taking diane again, so give it some time. i know the waiting is so frustrating but if it starts working again for u it will be worth it!!